# SDR EISA20000157

- Difficulty date: September 1, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 69144723
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 8L END TIE IS CRACKED AT STA 950.  REMOVED AND REPLACED END TIE IAW B727-200 SRM, 51-10-1, AND 51-30-2.
